On intuitionistic fuzzy subspaces
Commun. Korean Math. Soc. 2009 Vol. 24, No. 3, 433-450
https://doi.org/10.4134/CKMS.2009.24.3.433
Printed September 1, 2009
Ahmed Abd El-Kader Ramadan and Ahmed Aref Abd El-Latif
Beni-Suef University
Abstract : We introduce a new concept of intuitionistic fuzzy topological subspace, which coincides with the usual concept of intuitionistic fuzzy topological subspace due to Samanta and Mondal [18] in the case that $\mu=\chi_{A}$ for $A\subseteq X$. Also, we introduce and study some concepts such as continuity, separation axioms, compactness and connectedness in this sense.
Keywords : intuitionistic fuzzy subspace, intuitionistic fuzzy $\mu$ (continuity, separation axioms, compactness and connectedness)
MSC numbers : 54A40
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd